# SDR RRXA99982

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 56428567
- Condition: Misdrilled
- Location: Bs 717
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND DOUBLE DRILLED HOLE ON FRAME, AT STA= 717 BETWEEN LONGERONS 20 LEFT AND LONGERON 21 LEFT AND LONGERONS 20 RIGHT AND LONGERON 21 RIGHT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIRED DOUBLER IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR REO-05546.
